# SDR AALA20110628DFW02

- Difficulty date: June 28, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- Aircraft time: 60,124 hours, 20,901 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Pressure Switch
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED LEFT HYDRAULIC PRESSURE WARNING LIGHT ILLUMINATED SHORTLY AFTER TAKEOFF.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE DRIVEN PUMP LOW PRESSURE SWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION.
